# SDR DXTA200601702

- Difficulty date: October 31, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N328QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600428
- Aircraft time: 8,190 hours, 6,731 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Contaminated
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKES PULSATE ON ROLL OUT AT 60 KIAS AND BELOW UNTIL LOW SPEED TAXI.  PERFORMED BRAKE BLEED AND ANTI-SKID FUNCTIONAL TEST IAW MM 32-42-00. REF. SQUAWK 1.5 FOR OPS CHECK. (BRAKE TAXI CHECK BY CREW GOOD)
